Alert archive / Oklahoma / Tornado Warnings in 2007

Tornado Warning 14, NWS Norman, OK

April 23, 2007Ellis County, Harper County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 23, 2007, 5:55 PM CDT for Ellis County, Harper County, Oklahoma. It was in force for 35 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2007, 5:55 PM CDT (22:55 UTC)
Expired
Apr 23, 2007, 6:30 PM CDT
In force
35 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Ellis County, OK, Harper County, OK

The radar

The Dodge City radar (KDDC), 137 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 5:59 PM CDTTORNADO1 N Catesby, OKBRIEF TOUCHDOWN. LASTED LESS THAN ONE MINUTE.
Apr 23, 6:00 PM CDTHAIL 0.753 N Catesby, OK
Apr 23, 6:05 PM CDTTORNADO10 Ssw Buffalo, OKCORRECTED CITY LOCATION AND LAT/LON
Apr 23, 6:33 PM CDTHAIL 2Laverne, OKREPORT OF TWO INCH DIAMETER HAIL IN LAVERNE. HAIL FELL FOR APPROX. 10 MINUTES. RELAYED FROM NWS AMA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 3:44 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2007-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2007-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1371 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
435 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 232255
TOROUN
OKC045-059-232330-
/O.NEW.KOUN.TO.W.0014.070423T2255Z-070423T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
555 PM CDT MON APR 23 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  ELLIS COUNTY IN NORTHWEST OKLAHOMA...
  HARPER COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 630 PM CDT

* AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 18 MILES
  SOUTHWEST OF MAY...MOVING NORTHEAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  LAVERNE AROUND 630 PM CDT...

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3640 10000 3641 9991 3673 9958 3673 10001

$$

BURKE
4 follow-up statements
000 
WWUS54 KOUN 232259
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
558 PM CDT MON APR 23 2007

OKC045-059-232330-
/O.CON.KOUN.TO.W.0014.000000T0000Z-070423T2330Z/
HARPER OK-ELLIS OK-
558 PM CDT MON APR 23 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR ELLIS AND
HARPER COUNTIES...

AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 16 MILES SOUTHWEST
OF MAY. A SECOND STORM WITH STRONG ROTATION WAS LOCATED 2 MILES 
NORTH OF MAY. BOTH STORMS WERE MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUFFALO...LAVERNE...MAY AND
  ROSSTON.

* THE TORNADO WILL BE NEAR...
  MAY...LAVERNE AROUND 625 PM CDT...

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

LAT...LON 3640 10000 3641 9991 3660 9962 3690 9950
      3682 10000

$$

BURKE
000 
WWUS54 KOUN 232309
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT MON APR 23 2007

OKC045-059-232330-
/O.CON.KOUN.TO.W.0014.000000T0000Z-070423T2330Z/
HARPER OK-ELLIS OK-
608 PM CDT MON APR 23 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR ELLIS AND
HARPER COUNTIES...

AT 607 PM CDT...STORM SPOTTERS REPORTED TORNADOES 3 MILES NORTHEAST 
OF CATESBY IN ELLIS COUNTY...AND 5 MILES NORTHEAST OF MAY IN HARPER 
COUNTY. THESE TORNADIC STORMS WERE MOVING NORTHEAST AT 25 MPH...AND 
WILL APPROACH BOTH LAVERNE AND BUFFALO.

* LOCATIONS IN THE WARNING INCLUDE BUFFALO...LAVERNE...MAY AND
  ROSSTON.

* THE TORNADO WILL BE NEAR...
  BUFFALO AROUND 625 PM CDT...

IN ADDITION TO A TORNADO THREAT... THESE STORMS LIKELY CONTAIN
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

LAT...LON 3640 10000 3641 9991 3660 9962 3690 9950
      3682 10000

$$

BURKE
000 
WWUS54 KOUN 232315
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
614 PM CDT MON APR 23 2007

OKC045-059-232330-
/O.CON.KOUN.TO.W.0014.000000T0000Z-070423T2330Z/
HARPER OK-ELLIS OK-
614 PM CDT MON APR 23 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR ELLIS AND
HARPER COUNTIES...

AT 614 PM CDT...STORM SPOTTERS REPORTED A TORNADO 8 MILES SOUTHWEST 
OF LAVERNE. ANOTHER TORNADO WAS REPORTED 8 MILES SOUTHWEST OF 
BUFFALO. THIS IS A DANGEROUS SITUATION. TWO TORNADOES ARE OCCURRING 
IN HARPER COUNTY. SEEK SHELTER ON THE LOWEST LEVEL OF A STURDY 
BUILDING NOW

* LOCATIONS IN THE WARNING INCLUDE BUFFALO...LAVERNE...AND ROSSTON.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS 
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

LAT...LON 3640 10000 3641 9991 3660 9962 3690 9950
      3682 10000

$$

BURKE
000 
WWUS54 KOUN 232326
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
624 PM CDT MON APR 23 2007

OKC045-232334-
/O.CAN.KOUN.TO.W.0014.000000T0000Z-070423T2330Z/
ELLIS OK-
624 PM CDT MON APR 23 2007

...THE TORNADO WARNING HAS BEEN CANCELLED FOR ELLIS COUNTY...

LAT...LON 3682 9999 3685 9982 3686 9981 3688 9966
      3689 9965 3690 9951 3661 9963 3660 9998
      3661 10000

$$

OKC059-232330-
/O.CON.KOUN.TO.W.0014.000000T0000Z-070423T2330Z/
HARPER OK-
624 PM CDT MON APR 23 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR HARPER
COUNTY...

AT 624 PM CDT...STORMS WITH A HISTORY OF PRODUCING TORNADOES WERE 
LOCATED NEAR BUFFALO AND LAVERNE. NO TORNADOES WERE REPORTED AT 625 
PM...BUT OTHER TORNADOES MAY DEVELOP QUICKLY TO THE SOUTH OF 
BUFFALO...WHERE A CIRCULATION WAS BECOMING BETTER ORGANIZED. 
TORNADOES ALSO REMAIN POSSIBLE FROM LAVERNE TO ROSSTON. MOVEMENT OF 
THESE STORMS WAS NORTH TO NORTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUFFALO...LAVERNE...MAY AND
  ROSSTON.

* THE TORNADO WILL BE NEAR...
  BUFFALO AROUND 630 PM CDT...

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

LAT...LON 3682 9999 3685 9982 3686 9981 3688 9966
      3689 9965 3690 9951 3661 9963 3660 9998
      3661 10000

$$

BURKE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 23, 3:21 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Apr 23, 3:21 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
321 PM CDT MON APR 23 2007

.DICUSSION...
TWO MAIN CONCERNS THIS AFTERNOON.  THE FIRST BEING THE POSSIBILITY
OF SEVERE WEATHER TONIGHT AND THE SECOND BEING THE SEVERE WEATHER
EVENT PROGGED FOR TOMORROW.

TONIGHT...APPEARS BEST CHANCES FOR SEVERE WEATHER ARE ACROSS NW OK
NEAREST TO DRYLINE/WARM FRONT INTERSECTION AND WHERE THE NOSE OF THE
JET WILL EJECT FROM THE BASE OF THE TROUGH. THIS ACTION MAY MISS OUR
COUNTIES TO THE NORTH AND WEST. HOWEVER...OTHER STORMS MAY DEVELOP
ACROSS THE TEXAS PANHANDLE AND MOVE INTO WESTERN OKLAHOMA OR NORTH
TEXAS LATER THIS AFTERNOON OR TONIGHT. HOWEVER...WITHOUT A CLEAR
FOCUS FOR CONVECTION...WHEN AND WHERE CONVECTION WILL DEVELOP/MOVE
REMAINS UNCERTAIN.  CURRENT THINKING IS STORMS WILL DEVELOP ALONG
THE DRYLINE/NEAR THE CAPROCK AND MOVE NORTHEAST.

TOMORROW APPEARS TO BE THE BIGGER EVENT. DRYLINE GETS A PUSH
OVERNIGHT... HOWEVER... BOTH THE GFS AND NAM SLOW EASTWARD PROGRESS
OF THE DRYLINE COMPARED TO PREVIOUS RUNS. THUS...WE HAVE MOVED
HIGHEST POPS/CHANCES OF SEVERE WEATHER BACK FARTHER WEST TO ROUGHLY
AN ALVA/LAWTON/WICHITA FALLS LINE.  FORECAST SOUNDINGS SUGGESTING
CAPE VALUES BETWEEN 2500-3500 J/KG...LITTLE CIN AND GOOD SHEAR AS
EARLY AS EARLY AFTERNOON. THUS...DEVELOPMENT ALONG THE DRYLINE MAY
START AS EARLY AS 18Z. HOWEVER...MODELS ARE ALSO SUGGESTING SOME
ONGOING STORMS IN THE MORNING AIDED BY THE LOW LEVEL JET...WHICH MAY
HAVE SOME IMPACT ON STORM DEVELOPMENT LATER IN THE DAY.

UPPER LOW SCOOTS ALONG/NEAR THE OKLAHOMA/KANSAS BORDER ON WEDNESDAY.
HAVE A LINGERING CHANCE OF SHOWERS/STORMS NEAR THE UPPER LOW WHERE
WE COULD SEE SOME COLD CORE DEVELOPMENT. AFTER THE UPPER LOW EXITS
THE AREA LATE WEDNESDAY THE REST OF THE FORECAST PERIOD REMAINS DRY
AS WE BECOME UNDER THE INFLUENCE OF AN UPPER LEVEL RIDGE PER 6Z RUN
OF THE GFS AND THE EUROPEAN.  LATEST RUN OF THE GFS BRINGS ANOTHER
SHORT WAVE DOWN FRIDAY INTO SATURDAY. HAVE OPTED NOT TO RUN WITH
THIS FEATURE DUE TO THE LACK OF MODEL CONSISTENCY RUN TO RUN AND
ERONEOUS CONVECTIVE FEEDBACK. THIS FEATURE WILL HAVE TO BE WATCHED
FOR POSSIBLE STORMS THIS WEEKEND. CURRENTLY HAVE 80 DEGREE TEMPS
FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  77  55  67 /  30  60  40  20
HOBART OK         66  78  51  69 /  40  40  30  10
WICHITA FALLS TX  67  80  55  74 /  40  50  30  10
GAGE OK           61  75  45  64 /  60  40  40  20
PONCA CITY OK     64  76  54  63 /  40  60  60  30
DURANT OK         68  76  61  73 /  20  60  60  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

11/07
Hazardous weather outlook, Apr 23, 12:00 PM CDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT MON APR 23 2007

OKZ004>048-050>052-TXZ083>090-241200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT MON APR 23 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING OVER
FAR NORTHWEST OKLAHOMA. A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL
EXIST THROUGH TONIGHT OVER ALL BUT FAR SOUTHEAST OKLAHOMA.

LOCATION...
THE MODERATE RISK AREA COVERS LOCATIONS NEAR AND NORTHWEST OF A LINE
EXTENDING FROM ALVA...TO WOODWARD...TO CHEYENNE. THE SLIGHT RISK
AREA COVERS ALL OF WESTERN NORTH TEXAS AND OKLAHOMA LOCATIONS WEST
OF A LINE EXTENDING FROM PONCA CITY...TO SHAWNEE...TO MADILL.

TIMING...
THE MOST LIKELY TIME FOR SIGNIFICANT SEVERE WEATHER IS BETWEEN 7 PM
AND MIDNIGHT...MAINLY ACROSS THE MODERATE RISK AREA.
HOWEVER...ISOLATED TO SCATTERED SEVERE THUNDERSTORMS WILL BE
POSSIBLE FROM LATE AFTERNOON THROUGH TONIGHT.

IMPACTS...
THE PRIMARY HAZARDS WILL BE GOLFBALL-SIZE HAIL AND WIND GUSTS TO
70 MPH. TORNADOES WILL ALSO BE POSSIBLE THIS EVENING ACROSS THE
MODERATE RISK AREA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR THE POSSIBILITY OF SEVERE WEATHER
THIS AFTERNOON THROUGH TONIGHT.

DISCUSSION...
A DRY LINE IS EXPECTED TO BE A FOCUS FOR STRONG AND SEVERE
THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS SOUTHWEST
KANSAS...AND THE OKLAHOMA AND TEXAS PANHANDLES. INSTABILITY AND
SHEAR WILL SUPPORT INTENSE SUPERCELL STORMS. SOME OF THESE STORMS
COULD REACH THE BODY OF OKLAHOMA AND WESTERN NORTH TEXAS AFTER 7 PM.
TORNADOES WILL BE POSSIBLE THROUGH THE EVENING HOURS...ESPECIALLY
OVER NORTHWEST PARTS OF OKLAHOMA...AS A LOW-LEVEL JET INCREASES AND
INTERACTS WITH DISCRETE STORMS.

IN ADDITION TO THE FOCUSED THUNDERSTORM DEVELOPMENT NEAR THE DRY
LINE...ISOLATED THUNDERSTORMS WILL BE POSSIBLE WELL EAST OF THE DRY
LINE LATE THIS AFTERNOON AND TONIGHT. THIS THUNDERSTORM DEVELOPMENT
WOULD OCCUR MAINLY OVER WESTERN NORTH TEXAS AND SOUTHWEST OKLAHOMA
AS A MID-LEVEL JET MOVES TOWARD THE AREA. IF STORMS DEVELOP...THEY
WOULD MOVE QUICKLY TO THE NORTHEAST AND ACROSS MUCH OF THE SLIGHT
RISK AREA. ALTHOUGH THE ACTIVITY WOULD INITIALLY BE ELEVATED IN
NATURE...ANY CLEARING AND DESTABILIZATION THAT OCCURS THIS AFTERNOON
COULD PROVIDE AN OPPORTUNITY FOR THE STORMS TO BECOME SURFACE BASED.
ALTHOUGH ALL OF THE ACTIVITY WOULD HAVE THE POTENTIAL TO PRODUCE
LARGE HAIL AND DAMAGING WINDS...ANY SURFACE BASED STORMS WOULD ALSO
BE IN A FAVORABLE ENVIRONMENT FOR TORNADOES.

LATE TONIGHT...THE DRY LINE WILL BEGIN MOVING EAST...WHICH MAY
TRIGGER ADDITIONAL THUNDERSTORMS...WITH GOLFBALL SIZE HAIL THE
PRIMARY HAZARD.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY APR 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...40 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ON TUESDAY OVER
AREAS NEAR AND EAST OF A LINE EXTENDING FROM ALVA...TO
WEATHERFORD...TO WICHITA FALLS. A SLIGHT RISK AREA COVERS LOCATIONS
WEST OF THIS MODERATE RISK.

STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING EARLY TUESDAY MORNING
OVER THE MODERATE AND SLIGHT RISK AREAS...BUT THE MOST SIGNIFICANT
SEVERE WEATHER IS EXPECTED FROM LATE MORNING THROUGH THE AFTERNOON
HOURS IN THE MODERATE RISK AREA. THE MAIN HAZARDS ACROSS THE SLIGHT
RISK AREA WILL BE QUARTER SIZE HAIL AND 60 MPH WINDS...WHILE TENNIS
BALL SIZE HAIL...WIND GUSTS IN EXCESS OF 70 MPH...AND TORNADOES...
WILL BE POSSIBLE IN THE MODERATE RISK. IN ADDITION...FLASH FLOODING
TYPE RAINS WILL BE POSSIBLE NEAR AND EAST OF THE INTERSTATE 35
CORRIDOR TUESDAY AFTERNOON AND EVENING.

THUNDERSTORMS MAY REDEVELOP ACROSS NORTHERN OKLAHOMA WEDNESDAY
AFTERNOON AS THE MAIN UPPER-STORM MOVES OVER THAT AREA...WITH
MARGINALLY SEVERE-SIZED HAIL THE MAIN CONCERN.

OTHER HAZARDOUS WEATHER...
THE FIRE DANGER MAY REACH CRITICAL LEVELS TUESDAY AFTERNOON WEST OF
THE DRYLINE...AS STRONG WINDS...LOW HUMIDITIES...AND WARM
TEMPERATURES DEVELOP.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.

11

In the hours before

Special weather statement, Apr 23, 5:10 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
510 PM CDT MON APR 23 2007

OKZ004-009-232230-
HARPER OK-ELLIS OK-
510 PM CDT MON APR 23 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND HARPER COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF MAY AT 509 PM
CDT...MOVING NORTHEAST AT 25 MPH.

SMALL HAIL IS LIKELY WITH THIS STORM BETWEEN GAGE AND MAY. STORM
INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP.

BURKE
Special weather statement, Apr 23, 5:22 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
522 PM CDT MON APR 23 2007

OKZ004-009-232245-
HARPER OK-ELLIS OK-
522 PM CDT MON APR 23 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND HARPER COUNTIES.

STRONG THUNDERSTORMS WERE LOCATED 5 MILES SOUTH OF MAY...AND NEAR
GAGE...AND 15 MILES SOUTHWEST OF CATESBY AT 522 PM CDT...
MOVING NORTHEAST AT 35 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. STORM INTENSITY WAS
INCREASING...AND SEVERE WEATHER COULD DEVELOP RAPIDLY.

BURKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 5:35 PM CDTSevere Thunderstorm WarningOUNHarper40 min
Apr 23, 5:45 PM CDTSevere Thunderstorm WarningOUNEllis30 min
Apr 23, 6:29 PM CDTTornado WarningOUNHarper46 min

Nearby

Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.